# SDR DALA2025030401670

- Difficulty date: February 28, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N873DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31984
- Aircraft time: 25,525 hours, 10,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3873, EMERGENCY PATH LIGHTING ROW 10-17 INOP. CORRECTIVE ACTION: REPLACED BATTERY PACK M01676. (LP 6700589)
